On the noncoalescence of a two point brownian motion reflecting on a circle
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, p. 99-107
@article{AIHPB_1989__25_2_99_0,
     author = {Cranston, Michael and Le Jan, Yves},
     title = {On the noncoalescence of a two point brownian motion reflecting on a circle},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {2},
     year = {1989},
     pages = {99-107},
     zbl = {0679.60080},
     mrnumber = {1001020},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_2_99_0}
}
Cranston, M.; Jan, Y. le. On the noncoalescence of a two point brownian motion reflecting on a circle. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 2, pp. 99-107. http://www.numdam.org/item/AIHPB_1989__25_2_99_0/

[1] R.F. Anderson and S. Orey, Small Random Perturbations of Dynamical Systems with Reflecting Boundary, Nagoya Math. J., 60, 1976, pp. 189-216. | MR 397893 | Zbl 0324.60063

[2] A. Bensoussan and J.L. Lions, Diffusion Processes in Bounded Domains... Probabilistic Methods in Differential Equations, Lecture Notes in Math., No 451, Springer, 1974, pp. 8-25. | MR 420884 | Zbl 0341.60043

[3] H. Doss and P. Priouret, Support d'un processus de réflexion, Z.f.W., Vol. 61, 1982, pp. 327-345. | MR 679678 | Zbl 0499.60083

[4] P.L. Lions and S.A. Sznitman, Equations with Reflecting Boundary Conditions, C.P.A.M., vol. XXXVII, No. 4, July 1984, pp. 511-537. | Zbl 0598.60060

[5] H.P. Mckean, Stochastic Integrals, Academic Press, New York, 1969. | MR 247684 | Zbl 0191.46603

[6] H. Tanaka, Stochastic Differential Equations with Reflecting Boundary Condition in convex regions, Hiroshima Math. J., Vol. 9, 1979, pp. 163-177. | MR 529332 | Zbl 0423.60055